# SDR ASAA9780142

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CRACK IN THE LEFT WING L/E RIB BETWEEN NR 6 AND NR 7 SLAT TRACKS.  REPAIRED PER ASA EA 5710-01039.  (M)
